Axcel Paracetamol Suspension 250mg 100ml (1)

Sell Axcel Paracetamol Suspension 250mg 100ml best price

5
4
ratings
4
sold
MYR 5
Brand
Axcel
Ships from
Melaka

Product Description

is widely applied for treating cold and flu. COMPOSITION : - Paracetamol 250mg INDICATION: - Relief of fever - Relief of symptoms of cold and influenza - Relief of teething pain - Relief of headache DOSAGE: * SHAKE WELL BEFORE USE * Children : - 1 - 6 years : 2.5-5ml , 3 to 4 times daily - 7 - 12 years : 5-10ml , 3 to 4 times daily WARNING: - ORAL administration ONLY - This preparation contains PARACETAMOL. Do not take any other PARACETAMOL containing medicines at the same time. STORAGE: - Keep container well closed - Store below 30'c - Protect from light - Keep out of reach of children NET WEIGHT : - 100ml

Product Specifications

Expiry Date1703952000
Medical FunctionsPain Relief & Fever
MOH CertifiedYes

From the same shop

Related items

You may also like